# SDR DALA1308561609

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 57,321 hours, 7,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 903 WL200 RT FRAME INNER CHORD TRANSITION RADIUS CRACKED AT RADIUS APPROX .2500"LONG. REPAIRED IAW ERA 511795-14AD REV O.
